# SDR DALA2022121908226

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 13,636 hours, 1,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Frozen
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DIFFICULT TO INSERT SAFETY. MAY BE DUE ICING AT BLOCK-IN.  FOUND ICE ON DOOR SILL AND FRAME. REMOVED ICE, DOOR OPS NORMAL.
